Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On residues of polygenic functions


Author: Vincent C. Poor
Journal: Trans. Amer. Math. Soc. 75 (1953), 244-255
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0060604-0
MathSciNet review: 0060604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kasner, General theory of polygenic functions or non-monogenic functions. The derivative congruence of circles, Proc. Nat. Acad. Sci. U.S.A. vol. 14 (1928) pp. 75-82.
  • [2] D. Pompeiu, Sur une classe de fonctions di une variable complex, Rend. Circ. Mat. Palermo vol. 33 (1912) pp. 108-113.
  • [3] V. C. Poor, Residues of polygenic functions, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 216-222. MR 1501534
  • [4] -, On the Hamilton differential, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 945-948. MR 0013782 (7:198d)
  • [5] -, Complex functions possessing differentials, Amer. J. Math. vol. 48 (1946) pp. 147-160. MR 0014474 (7:291b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0060604-0
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society